• 1
  • 2
  • 3
  • 4
IPM
30
YEARS OLD

“Majid Fakhar”

Tel:  +98 311 7932312
Fax:  +98 311 7932308
Email: 

IPM Positions

Resident Researcher, School of Mathematics
(2012 - 2019
(Resident in Isfahan till March 20, 2019))

Past IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2011 - 2012)
Non Resident Researcher (non-resident), School of Mathematics
(2007 - 2009)


Non IPM Affiliations

Associate Professor of University of Isfahan

Related Papers

1. M. Fakhar and H. R. Hajisharifi (Joint with M. Chinaie and F. Fakhar)
Weak minimal elements and weak minimal solutions of a nonconvex set-valued optimization problem
J. Glob. Optim. 75 (2019), 131-141  [abstract]
2. A. Amini-Harandi, M. Fakhar and H. R. Hajisharifi
Approximate fixed points of α-nonexpansive mappings
J. Math. Anal. Appl. 467 (2018), 1168-1173  [abstract]
3. M. Fakhar and Z. Soltani
Aasymptotic fixed point theorem for set-valued mappings
Journal of Nonlinear and Convex Analysis 19 (2018), 1189-1198  [abstract]
4. A. Amini-Harandi and M. Fakhar (Joint with M. Goli and H. R. Hajisharifi)
The Reich-Zaslavski property and fixed points of non-self multivalued mappings
J. Fixed Point Theory Appl. (2018), DOI: 10.1007/s11784-018-0511-z  [abstract]
5. A. Amini-Harandi and M. Fakhar (Joint with M. Goli and H. R. Hajisharifi)
Some Fixed point theorems for non-self mappings of contractive type with applications to endpoint theory
J. Fixed Point Theory Appl. (2017), DOI: 10.1007/s11784-017-0428-y  [abstract]
6. M. Fakhar and M. R. Koushesh (Joint with M. Raoofi)
Embedding normed linear spaces into C(X)
Bull. Iranian Math. Soc. 43 (2017), 131-135  [abstract]
7. A. Amini-Harandi and M. Fakhar (Joint with H. R. Hajisharifi)
Some generalizations of the Weierstrass theorem
SIAM J. Optim. 26 (2016), 2847-2862  [abstract]
8. A. Amini_Harandi and M. Fakhar (Joint with H. R. Hajisharifi)
Weak fixed point property for nonexpansive mappings with respect to orbits in banach spaces
J. Fixed Point Theory Appl. (2016), DOI: 10.1007/s11784-016-0310-3  [abstract]
9. M. Fakhar (Joint with Z. Soltani and J. Zafarani)
Existence of best proximity points for set-valued cyclic Meir-Keeler contractions
Fixed Point Theory (Accepted) [abstract]
10. A. Amini-Harandi and M. Fakhar (Joint with H. R. Hajisharifi)
Weak normal structure is equvalent to the weak fixed point property for the mappings which are nonexpansive wrt orbits in Banach spaces
J. Fixed Point Theory Appl. (Accepted) [abstract]
11. M. Fakhar (Joint with Z. Soltani and J. Zafarani)
Fixed set theorems with application to the fixed point theory
Journal of Nonlinear and Convex Analysis 17 (2016), 569--578  [abstract]
12. M. Fakhar (Joint with Q. Hasan Ansari and S. Eshraghinezhad)
Ekeland's variational principle for set-valued maps with applications to vector optimization in uniform spaces
Taiwanese J. Math. (Accepted) [abstract]
13. M. Fakhar (Joint with Z. Soltani and J. Zafarani)
Fixed sets and endpoints of set-valued asymptotic contractions in metric spaces
Miskolc Math. Notes 15 (2014), 87-95  [abstract]
14. A. Amini-Harandi and M. Fakhar (Joint with H. R. Hajisharifi)
P-property and best proximity pair theorems
Journal of Nonlinear and Convex Analysis (Accepted) [abstract]
15. A. Amini-Harandi and M. Fakhar (Joint with H. R. Hajisharifi and N. Hussain)
Some new results on fixed and best proximity points in preordered metric spaces
Fixed Point Theory and Applications 263 (2013), #P15  [abstract]
16. M. Fakhar (Joint with Z. Soltani and J. Zafarani)
The lefschetz fixed point theorem and its application to asymptotic fixed point theorem for set-valued mappings
J. Fixed Point Theory Appl. (Accepted) [abstract]
17. A. Amini-Harand and M. Fakhar (Joint with H.R. Hajisharifi)
Fixed point theorems for set-valued contractions
Rend. Circ. Mat. Palermo (2013), DOI: 10.1007/s12215-013-0130-x  [abstract]
18. A. Amini-Harandi and M. Fakhar (Joint with H. R. Hajisharifi and A. Petrusel)
Fixed point theorems for multi-valued contractions in distance spaces
RACSAM (2013), DOI: 10.1007/s13398-013-0136-4  [abstract]
19. M. Fakhar (Joint with S. Eshraghinezhad)
Some generalizations of Ekeland's variational principle with applications to fixed point theory
Math. Comput. Model 57 (2013), 1250-1258  [abstract]
20. M. Fakhar (Joint with Z. Soltani and J. Zafarani)
Some asymptotic stationary point theorems in topological spaces
Topology Appl. 159 (2012), 3453-3460  [abstract]
21. M. Fakhar (Joint with A. Amini-Harandi)
Fixed point theory in cone metric spaces obtained via the scalarization method
Comput. Math. Appl. 59 (2010), 3529-3534  [abstract]
22. A. Amini-Harandi and M. Fakhar (joint with J. Zafarani)
Fixed point theorems for generalized set-contraction maps and their applications
Nonlinear Anal. 72 (2010), 2891-2895  [abstract]
23. M. Fakhar (Joint with J. Zafarani)
A new version of Fan's theorem and its applications
CUBO 10 (2008), 137-147  [abstract]
24. M. Fakhar (Joint with J. Zafarani)
On Generalized variational inequalities
J. Glob. Optim. (Accepted) [abstract]
25. M. Fakhar (Joint with J. Zafarani)
Generalized symmetric vector quasieqilibrium problems
J. Optim. Theory and Appl. 136 (2008), 397-409  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right